MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SAVION FLX; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION SAVION FLX; WIRE, GUIDE, CATHETER
Model Number 1006
Medical Device Problem Codes Detachment of Device or Device Component (2907); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device eval by manufacturer:the guidewire returned for analysis.The guidewire had the distal tip kinked/bent.The polymer jacket distal end was detached and it was not returned.The detached section was located approximately at 298.4 cm from the proximal end.The kinked/bent section found in the distal tip was located approximately at 297 cm from the proximal end.No more visual damages were found in the device.The outer diameter of the middle and proximal section of the device were within specification.
 
Event or Problem Description
It was reported that the guidewire tip detached inside the patient.A savion flx guidewire was selected for a procedure.While crossing the pedal plantar loop, there was no heavy calcium, but the guidewire bent back on itself, and the distal tip of the guidewire detached in the distal anterior tibial artery.The physician was able to retrieve the guidewire fragment with a non-bsc snare.The procedure was completed, and there were no patient complications reported.

Brand Name
SAVION FLX
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10143770
Report Number2134265-2020-07795
Device Sequence Number3053349
Product Code DQX
UDI-Device Identifier08714729978824
UDI-Public08714729978824
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K180726
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/17/2022
Device Model Number1006
Device Catalogue Number1006
Device Lot Number0025368625
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/03/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/19/2020
Initial Report FDA Received Date06/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MERIT MEDICAL EN SNARE
Outcome Attributed to Adverse Event Required Intervention;